| Model Number |
2506-30-201 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/07/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that while inspecting an office set, it was discovered that one of the screws that are used to secure the offset guide to the cutting guide were missing.No surgical delay.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned device confirms the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.